Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Two electromagnetic analogies for a hydrodynamic problem

Author: LL. G. Chambers
Journal: Quart. Appl. Math. 26 (1968), 265-267
DOI: https://doi.org/10.1090/qam/99856
MathSciNet review: QAM99856
Full-text PDF

Abstract | References | Additional Information

Abstract: It is shown that the equations governing long gravity waves on a rotating earth are the same as the electromagnetic equations in an isotropic plasma on the one hand and ferrites on the other under the influence of a magnetic field.

References [Enhancements On Off] (What's this?)

Additional Information

DOI: https://doi.org/10.1090/qam/99856
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society